en
Scientific article
Open access
English

Bicrossproduct structure of κ-Poincare group and non-commutative geometry

Published inPhysics Letters. B, vol. 334, no. 3-4, p. 348-354
Publication date1994
Citation (ISO format)
MAJID, Shahn, RUEGG, Henri. Bicrossproduct structure of κ-Poincare group and non-commutative geometry. In: Physics Letters. B, 1994, vol. 334, n° 3-4, p. 348–354. doi: 10.1016/0370-2693(94)90699-8
Main files (1)
Article (Published version)
Identifiers
ISSN of the journal0370-2693
328views
268downloads

Technical informations

Creation03/20/2019 12:38:00 PM
First validation03/20/2019 12:38:00 PM
Update time03/15/2023 4:01:53 PM
Status update03/15/2023 4:01:53 PM
Last indexation02/12/2024 11:39:16 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack